# SDR REXA2024103001240

- Difficulty date: September 26, 2023
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CORRODED LOCATED MATCH DRILLED AND INSTALLED NEW SERVICEABLE AFT FORMER PN 601R318034-5 CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01
